American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13F30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] John S. Kauta. On a class of hereditary crossed-product orders. Proc. Amer. Math. Soc. 141 (2013) 1545-1549.
Abstract, references, and article information   
View Article: PDF

[2] John S. Kauta. Hereditary orders in the quotient ring of a skew polynomial ring. Proc. Amer. Math. Soc. 140 (2012) 1473-1481. MR 2869132.
Abstract, references, and article information   
View Article: PDF

[3] A. Granja, M. C. Martínez and C. Rodríguez. Analytically irreducible polynomials with coefficients in a real-valued field. Proc. Amer. Math. Soc. 138 (2010) 3449-3454. MR 2661545.
Abstract, references, and article information   
View Article: PDF

[4] Ming-Chang Kang. A central extension theorem for essential dimensions. Proc. Amer. Math. Soc. 136 (2008) 809-813. MR 2361852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] François Couchot. Localization of injective modules over valuation rings. Proc. Amer. Math. Soc. 134 (2006) 1013-1017. MR 2196032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Edward Mosteig and Moss Sweedler. The growth of valuations on rational function fields in two variables. Proc. Amer. Math. Soc. 132 (2004) 3473-3483. MR 2084067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J.-C. Aval and N. Bergeron. Catalan paths and quasi-symmetric functions. Proc. Amer. Math. Soc. 131 (2003) 1053-1062. MR 1948095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William Heinzer, Christel Rotthaus and Sylvia Wiegand. Approximating discrete valuation rings by regular local rings. Proc. Amer. Math. Soc. 129 (2001) 37-43. MR 1694346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ralf Kemper. Product-trace-rings and a question of G. S. Garfinkel. Proc. Amer. Math. Soc. 128 (2000) 709-712. MR 1636970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. Arnold and M. Dugas. Indecomposable modules over Nagata valuation domains . Proc. Amer. Math. Soc. 122 (1994) 689-696. MR 1239795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1